Hyperbolic equations of von Karman type

Pascal Cherrier, Albert Milani

Research output: Contribution to journalArticlepeer-review

Abstract

We report some recent results on weak and semi-strong solutions to a coupled hyperbolic-elliptic system of Von Karman type on IR2m, m IN≥2.

Original languageEnglish
Pages (from-to)125-137
Number of pages13
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume9
Issue number1
DOIs
Publication statusPublished - Feb 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hyperbolic equations of von Karman type'. Together they form a unique fingerprint.

Cite this